Highway to the Danger Zone

Kracht M (1995)
Journal of Logic and Computation 5: 93-109.

Journal Article | Published | English

No fulltext has been uploaded

Publishing Year
PUB-ID

Cite this

Kracht M. Highway to the Danger Zone. Journal of Logic and Computation. 1995;5:93-109.
Kracht, M. (1995). Highway to the Danger Zone. Journal of Logic and Computation, 5, 93-109.
Kracht, M. (1995). Highway to the Danger Zone. Journal of Logic and Computation 5, 93-109.
Kracht, M., 1995. Highway to the Danger Zone. Journal of Logic and Computation, 5, p 93-109.
M. Kracht, “Highway to the Danger Zone”, Journal of Logic and Computation, vol. 5, 1995, pp. 93-109.
Kracht, M.: Highway to the Danger Zone. Journal of Logic and Computation. 5, 93-109 (1995).
Kracht, Marcus. “Highway to the Danger Zone”. Journal of Logic and Computation 5 (1995): 93-109.
This data publication is cited in the following publications:
This publication cites the following data publications:

Export

0 Marked Publications

Open Data PUB

Search this title in

Google Scholar